MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Codes Mechanical Problem (1384); Application Program Problem (2880); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735825ent, lot number: 603004150 product id: 9735824r, lot number: 603004501 h3, h6: a medtronic representative went to the site to test the equipment.Testing revealed that after the controller and instrument interface box were replaced, the system functioned as intended.Codes b01, c13, and d02 are applicable to this analysis.The instrument interface box, lot number: 603004150, was returned to the manufacturer for analysis.After functional testing and visual/physical examination, the reported issue was confirmed to be an electrical failure.The electromagnetic (em) interface faulted when connected to the leaders assignment tool (lat) station, and then it was unable to connect to the emtest.The reported event could be duplicated by medtronic personnel.Codes b01, c02, and d02 are applicable to this analysis.The controller, lot number: 603004501, was returned to the manufacturer for analysis.After functional testing and visual/physical examination, the reported issue was confirmed to be an electrical failure.The controller was found to be defective.All connected components displayed red status on the lat station and it would not communicate.Circuit board flashed zeros and twos that appear to be error code 002.Codes b01, c02, and d02 are applicable to this analysis.H6: code a05: mechanical problem is applicable to the system displayed 'localizer faulted', fault light on it and no lights on any ports, and controller was faulted and the system faults: "rtcode".Code a1102: application program problem is applicable to displayed 'localizer faulted.' code a0708: power problem is applicable to the issue of shorting the controller.Code g02018: emitter is applicable to the instrument interface box.Code g04035: controller is applicable to the controller.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the system displayed 'localizer faulted' in the ear, nose, & throat (ent) electromagnetic (em) software after attempting to further troubleshoot with this system and plugging in break out box from another navigation system.During troubleshooting, the clinical specialist (cs) reported the breakout box had a fault light on it and no lights on any ports.The cs reported after further troubleshooting, the breakout box from another navigation system was plugged into this system and displayed 'localizer faulted.' the cs went into print camera diagnostics and reported that the controller was faulted and the system faults: "rtcode".The cs could not confirm which break out box determined the issue of shorting the controller. there was no patient involvement.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24757595
Report Number1723170-2026-00522
Device Sequence Number9229736
Product Code HAW
UDI-Device Identifier00763000360498
UDI-Public(01)00763000360498(11)210715
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown